# SDR 05FDEA01293

- Difficulty date: May 15, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 44,365 hours, 9,045 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AFA71021
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT FOUND SUMP LOCATION WITH SPLICE CRACKED AT STA 1710, L-51L.  CARRIED OUT REMOVAL AS PER SRM 51-33-01 VOL II AND NEW SPLICE FITTING FABRICATED BY MACHINING AS PER DRAWING NR AFA7102 AND INSTALLED AS SRM 51-33-01 VOL II.  REPAIR CLASSIFIED AS MAJOR AS PER GMM   6-2-100.
